Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 71, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2023, 4:44 AM CDT for Coosa County, Shelby County, Talladega County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2023, 4:44 AM CDT (09:44 UTC)
- Expired
- Mar 26, 2023, 5:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Coosa County, AL, Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 30 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 4:54 AM CDT | HAIL 1 | 2 Se Waxahatchee At Lay, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:59 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 2573 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
893
WUUS54 KBMX 260944
SVRBMX
ALC037-117-121-261030-
/O.NEW.KBMX.SV.W.0071.230326T0944Z-230326T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
444 AM CDT Sun Mar 26 2023
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southwestern Talladega County in east central Alabama...
Southeastern Shelby County in central Alabama...
Northwestern Coosa County in east central Alabama...
* Until 530 AM CDT.
* At 444 AM CDT, a severe thunderstorm was located near Jemison,
moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Sylacauga, Talladega Springs, Weogufka, Stewartville, Oak Grove,
Fayetteville, Strickland Crossroads, Sycamore, Marble Valley, Lay
Lake, Shelby, Sylacauga Municipal Airport, Alabama 4H Center,
Overbrook, Shelby Shores, Cedar Creek, Gantts Quarry, Highway 145
and CR 46, Kelley Branch and Varnons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3302 8618 3300 8652 3302 8652 3303 8654
3302 8656 3306 8660 3305 8661 3307 8661
3307 8668 3317 8649 3329 8617
TIME...MOT...LOC 0944Z 253DEG 38KT 3300 8664
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhite3 follow-up statements
562
WWUS54 KBMX 261004
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
504 AM CDT Sun Mar 26 2023
ALC117-261014-
/O.CAN.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Shelby AL-
504 AM CDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central and east central Alabama.
LAT...LON 3304 8618 3302 8648 3309 8651 3312 8648
3321 8617
TIME...MOT...LOC 1004Z 250DEG 37KT 3308 8643
$$
ALC037-121-261030-
/O.CON.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Talladega AL-Coosa AL-
504 AM CDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTH CENTRAL TALLADEGA AND NORTHWESTERN COOSA COUNTIES...
At 504 AM CDT, a severe thunderstorm was located over Strickland
Crossroads, or over Talladega Springs, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sylacauga, Talladega Springs, Stewartville, Marble Valley, Strickland
Crossroads, Lay Lake, Overbrook, Gantts Quarry and Mignon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3304 8618 3302 8648 3309 8651 3312 8648
3321 8617
TIME...MOT...LOC 1004Z 250DEG 37KT 3308 8643
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
89^GSatterwhite269
WWUS54 KBMX 261014
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
514 AM CDT Sun Mar 26 2023
ALC037-121-261030-
/O.CON.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Talladega AL-Coosa AL-
514 AM CDT Sun Mar 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTH CENTRAL TALLADEGA AND NORTH CENTRAL COOSA COUNTIES...
At 513 AM CDT, a severe thunderstorm was located near Stewartville,
moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Sylacauga, Stewartville, Strickland Crossroads, Overbrook, Gantts
Quarry and Mignon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3303 8639 3309 8640 3314 8640 3321 8617
3304 8618
TIME...MOT...LOC 1013Z 253DEG 38KT 3311 8631
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
86/Martin811
WWUS54 KBMX 261028
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
528 AM CDT Sun Mar 26 2023
ALC037-121-261038-
/O.EXP.KBMX.SV.W.0071.000000T0000Z-230326T1030Z/
Talladega AL-Coosa AL-
528 AM CDT Sun Mar 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLADEGA AND
NORTH CENTRAL COOSA COUNTIES WILL EXPIRE AT 530 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
east central Alabama.
LAT...LON 3303 8639 3309 8640 3314 8640 3321 8617
3304 8618
TIME...MOT...LOC 1028Z 253DEG 38KT 3316 8613
$$
86/MartinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:25 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 26, 3:25 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 325 AM CDT Sun Mar 26 2023 ...New SHORT TERM... .SHORT TERM... (Today through Monday) Issued at 204 AM CDT SUN MAR 26 2023 A stalled surface boundary stretches across the area this morning, from near Meridian, MS to Atlanta, GA. The airmass near and south of this boundary is characterized by CAPE values greater than 1500J/kg and strong mid level lapse rates given 500 mb temps around -14C. Weak forcing from passing upper level impulses will be enough to kick off scattered to numerous thunderstorms. Given the thermodynamics in place, that will be enough to sustain strong updrafts, with large hail and damaging winds the main threats overnight through Sunday morning. A Severe Thunderstorm Watch remains valid until 8am for most counties south of the I-20 corridor. Currently, the favored area for development is along a corridor from Dallas County to Chambers County. Several large hail producing storms have developed here, moving southwest to northeast, and possibly training over the same areas. As low level winds increase through the early morning hours, expect a gradual northward trend to development. Showers and thunderstorms are possible elsewhere, including north of I-20, but the airmass is not as supportive further north for severe storms at this time. Unfortunately, several waves of storms are expected through today and tonight, with a fair amount of uncertainty on timing of each wave. Give the airmass in place, most storms will show quick growth with the potential for large hail and damaging winds. With increasing wind fields, and possible low level veering as a weak surface low develops along the previous frontal boundary, cannot rule out the potential for tornadoes this afternoon and evening. As storms develop and train across the same areas, flash flooding potential will also increase, with current forecasted rain amounts of 2-5 inches in a swath near the Hwy 80 and I-85 corridors. Rain chances decrease through the day on Monday as low level flow becomes northerly behind a cold front. 14 && .LONG TERM... (Sunday night through next Friday) Issued at 237 PM CDT SAT MAR 25 2023 Monday night through Saturday. A front is expected to stall near the Gulf Coast Monday night as a disturbance embedded within zonal flow approaches from the west. This will induce frontogenesis and isentropic lift, causing another round of showers and thunderstorms mainly across our southern counties Tuesday morning. This activity may continue into Tuesday afternoon, followed by a return to dry conditions Tuesday night as a shortwave moves toward the East Coast. The period of dry conditions will continue for Wednesday through Friday as an upper-level ridge builds over the region ahead of the next big weather system entering the Plains. Right now it appears the brunt of this system will stay north of Alabama Friday night and Saturday as a subtropical ridge holds firm over the Gulf of Mexico. 87/Grantham && .AVIATION... (06Z TAFS) Issued at 1208 AM CDT SUN MAR 26 2023 A stalled surface boundary will begin to move northward tonight, becoming the focus for several rounds of showers and storms through the forecast period. MVFR cigs are also spreading northward, with those heights currently at TOI and expected to be at MGM within 1-2hours. Elsewhere, current ceiling heights are at VFR, but expect MVFR heights at northern at other forecast terminals by 11-13Z. Will handle the several rounds of showers and (potentially strong to severe) storms with Tempos and prob30s. As each round of activity begins developing, it will be easier to refine timing of impacts for each terminal. Ceilings at times will fall to IFR, with vis reductions due to heavy rainfall. Winds will predominantly be from the southwest, at 6-10kts. 14 && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are expected through tonight, as several rounds of activity move across the area. Locally heavy rainfall is likely with 2-5 inches of rainfall possible across portions of the south Central Alabama. Min RH values today will range from 40-50 percent northwest to 70-80 percent southeast. 20ft winds will be from the south to southwest, increasing to 5-10mph this afternoon. Rain chances will continue through Tuesday, with minimum RH values in the 40-60 percent range. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 75 60 76 48 / 40 80 20 20 Anniston 75 62 76 51 / 60 80 20 20 Birmingham 78 62 77 52 / 50 80 20 20 Tuscaloosa 78 62 79 53 / 50 90 20 30 Calera 76 63 77 53 / 60 90 30 30 Auburn 74 64 77 56 / 80 90 50 40 Montgomery 79 66 79 56 / 80 90 50 50 Troy 81 68 79 58 / 70 60 60 50 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...14 LONG TERM....87 AVIATION...14
Hazardous weather outlook, Mar 26, 4:19 AM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CDT Sun Mar 26 2023 ALZ011>015-017>050-271230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CDT Sun Mar 26 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are possible through tonight, with several rounds of storms possible. Primary threats include large hail, damaging winds up to 60 mph, and localized flash flooding. A couple tornadoes are possible, beginning this afternoon, across the southern half of Central Alabama. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The potential for severe storms will continue through early Monday morning, possibly as late as 8am, for locations south of I-85. Threats include large hail, damaging winds up to 60 mph, isolated flash flooding, and a couple tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Monday morning.
In the hours before
Local storm report, Mar 26, 3:56 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 AM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM HAIL THORSBY 32.92N 86.71W
03/26/2023 E1.00 INCH CHILTON AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
GMSLocal storm report, Mar 26, 4:00 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 AM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM HAIL 1 E THORSBY 32.92N 86.70W
03/26/2023 E1.75 INCH CHILTON AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
GMSLocal storm report, Mar 26, 4:09 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 AM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM HAIL MARTIN LAKE AT KOWALIGA 32.74N 85.97W
03/26/2023 E1.50 INCH ELMORE AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
GMSLocal storm report, Mar 26, 4:13 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM HAIL TITUS 32.71N 86.32W
03/26/2023 E2.00 INCH ELMORE AL PUBLIC
REPORTED VIA SOCIAL MEDIA.
&&
GMSLocal storm report, Mar 26, 4:31 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 AM CDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL 1 S HANOVER 32.99N 86.20W
03/26/2023 E1.75 INCH COOSA AL TRAINED SPOTTER
UP TO GOLF BALL SIZE.
&&
GMSSpecial weather statement, Mar 26, 4:34 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
434 AM CDT Sun Mar 26 2023
ALZ025-261015-
Shelby AL-
434 AM CDT Sun Mar 26 2023
...A strong thunderstorm will impact portions of southern Shelby
County through 515 AM CDT...
At 434 AM CDT, Doppler radar was tracking a strong thunderstorm over
American Village, or over Montevallo, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alabaster, Pelham, Calera, Chelsea, Montevallo, Columbiana,
Wilsonville, Wilton, American Village, University Of Montevallo,
Shelby County Airport, Beeswax Creek Park, Camp Branch, Saddle Lake
Farms, Alabaster Veterans Park, Bounds Lake, Saginaw and Dogwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
central and east central Alabama.
&&
LAT...LON 3321 8646 3320 8647 3320 8649 3318 8650
3307 8681 3307 8687 3313 8692 3335 8660
TIME...MOT...LOC 0934Z 239DEG 35KT 3312 8681
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:48 AM CDT | Special Weather Statement | BMX | Coosa | 27 min |
| Mar 26, 12:52 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Tallapoosa | 36 min |
| Mar 26, 1:23 AM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 23 min |
| Mar 26, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Chambers | 29 min |
| Mar 26, 2:08 AM CDT | Special Weather Statement | BMX | Elmore | 37 min |
| Mar 26, 2:15 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore, Tallapoosa | 45 min |
| Mar 26, 2:22 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 38 min |
| Mar 26, 2:46 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 44 min |
| Mar 26, 2:50 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 55 min |
| Mar 26, 2:51 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 39 min |
| Mar 26, 3:00 AM CDT | Special Weather Statement | BMX | Chilton | 45 min |
| Mar 26, 3:22 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 44 min |
| Mar 26, 3:25 AM CDT | Severe Thunderstorm Warning | BMX | Chilton | 33 min |
| Mar 26, 3:28 AM CDT | Severe Thunderstorm Warning | BMX | Chambers | 17 min |
| Mar 26, 3:32 AM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Mar 26, 3:49 AM CDT | Severe Thunderstorm Warning | BMX | Coosa | 56 min |
| Mar 26, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 48 min |
| Mar 26, 4:04 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 35 min |
| Mar 26, 4:07 AM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 53 min |
| Mar 26, 4:22 AM CDT | Severe Thunderstorm Warning | BMX | Chilton | 38 min |
| Mar 26, 4:25 AM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 35 min |
| Mar 26, 4:29 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Perry | 76 min |
| Mar 26, 4:34 AM CDT | Special Weather Statement | BMX | Shelby | 41 min |
| Mar 26, 4:58 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Mar 26, 5:00 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 45 min |
| Mar 26, 5:20 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 40 min |
| Mar 26, 5:23 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega | 52 min |
| Mar 26, 5:34 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas | 56 min |
| Mar 26, 5:45 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo | 45 min |
| Mar 26, 5:53 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 67 min |
| Mar 26, 6:06 AM CDT | Areal Flood Advisory | BMX | Autauga, Bibb, Chambers, Chilton, Clay, Coosa and 9 more | 5 hr |
| Mar 26, 6:10 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Elmore | 50 min |
| Mar 26, 6:32 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 58 min |
| Mar 26, 6:57 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 48 min |
| Mar 26, 6:58 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 49 min |
| Mar 26, 7:14 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 48 min |
| Mar 26, 7:43 AM CDT | Special Weather Statement | BMX | Chambers | 47 min |
| Mar 26, 7:45 AM CDT | Special Weather Statement | BMX | Elmore | 45 min |
| Mar 26, 9:32 AM CDT | Special Weather Statement | BMX | Marengo | 43 min |
| Mar 26, 10:13 AM CDT | Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chambers and 25 more | 27 hr |
| Mar 26, 11:01 AM CDT | Severe Thunderstorm Warning | BMX | Dallas | 27 min |
| Mar 26, 11:07 AM CDT | Special Weather Statement | BMX | Elmore | 38 min |
| Mar 26, 12:31 PM CDT | Special Weather Statement | BMX | Lowndes | 44 min |
| Mar 26, 3:14 PM CDT | Special Weather Statement | BMX | Bullock | 31 min |
| Mar 26, 3:15 PM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Mar 26, 3:26 PM CDT | Special Weather Statement | BMX | Russell | 49 min |
| Mar 26, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 30 min |
| Mar 26, 3:46 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 29 min |
| Mar 26, 4:15 PM CDT | Special Weather Statement | BMX | Bullock | 45 min |
| Mar 26, 5:19 PM CDT | Special Weather Statement | BMX | Macon, Montgomery | 41 min |
| Mar 26, 5:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 47 min |
| Mar 26, 5:32 PM CDT | Special Weather Statement | BMX | Marengo | 58 min |
| Mar 26, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 62 min |
| Mar 26, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 33 min |
| Mar 26, 5:46 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 74 min |
| Mar 26, 6:10 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 65 min |
| Mar 26, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 44 min |
| Mar 26, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 61 min |
| Mar 26, 6:59 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.